Research Repository

Inequalities of Hermite-Hadamard Type for Phi-Convex Functions

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Inequalities of Hermite-Hadamard Type for Phi-Convex Functions. Konuralp Journal of Mathematics, 4 (1). 54 - 67.

[img] Text
KJM.pdf
Restricted to Repository staff only

Download (336kB)

Abstract

Title on article: Inequalities of Hermite-Hadamard Type for φ-Convex Functions

Item Type: Article
Uncontrolled Keywords: inequalities; convex function; differentiable functions
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Aug 2018 00:13
Last Modified: 19 Aug 2019 23:19
URI: http://vuir.vu.edu.au/id/eprint/36681
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar